# SDR DL76L070308

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 52,115 hours, 7,882 cycles
- Engine: Pwa PW4060
- Engine time: 54,050 hours, 8,057 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 815316
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START R OIL FILTER CAUTION AND R OIL FILTER STATUS MSG, OIL QTY INDICATED 2QTS, SHUTDOWN ENGINE.  REPLACED RT ENGINE MAIN OIL FILTER PER AMM 79-21-05.  RAN ENGINE.  LEAK CHECK OK.
